# SDR AALA202210252875

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 51,855 hours, 36,143 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 350 WITH DELTA P 8 PSI WHEN OPEN FLIGHT DECK DOOR WILL NOT OPEN, FLIGHT DECK DOOR WILL NOT CLOSE AND LATCH WITHOUT EXTREME FORCE OR MANUAL TURNING OF LATCH. MAINTENANCE PRESSURIZED TO 8.0 FOUND DOOR TOP HEADER PANEL LOOSE AND SHIFTING. MAINTENANCE ADJUSTED PER AMM 52-51-00-820-810-A, PRESSURIZED TO 8.0 AGAIN AND ALL OK PER AMM 05-53-00-780-002-A01.
